# SDR GLBA2001058

- Difficulty date: March 10, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 12,773 hours, 14,260 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Dirty
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O - LEFT FUEL PRESSURE ANNUNCIATOR ILLUMINATED.  REMOVED AND CLEANED LOW AND HIGH PRESSURE FUEL FILTERS, OPS CHECKED GOOD.
